| Catalog Number |
5C4480C |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the patient line cap was missing on an unspecified quantity of extension sets (reported as "several").The issue was described as brand-new patient extension line in a sealed package ¿did not have a cap on the patient connection side¿.This was identified when patient was beginning set up of the machine for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h6 and h11.H11: the device was received for evaluation.Visual inspection was performed and a missing large blue pull ring cap was observed.The reported condition was verified.The cause of the condition was determined to be a manufacturing related issue possibly caused by a slight misalignment.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.